On the r-boundedness for the two phase problem with phase transition: Compressible-incompressible model problem

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this paper, we prove the maximal Lp-Lq regularity of the compressible and incompressible two phase flow with phase transition in the model problem case with the help of R-bounded solution operators corresponding to generalized resolvent problem. The problem arises from the mathematical study of the motion of twophase flows having gaseous phase and liquid phase separated by a sharp interface with phase transition.

Original languageEnglish
Pages (from-to)243-287
Number of pages45
JournalFunkcialaj Ekvacioj
Volume59
Issue number2
DOIs
Publication statusPublished - 2016

Keywords

  • Compressible and incompressible viscous flow
  • Maximal L-L regularity
  • Phase transitions
  • R-bounded solution operator
  • Surface tension
  • Two phase flow

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On the r-boundedness for the two phase problem with phase transition: Compressible-incompressible model problem'. Together they form a unique fingerprint.

Cite this